MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN LP - SUPERDIMENSION INC EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number CAGEN1
Medical Device Problem Codes Overheating of Device (1437); Device Displays Incorrect Message (2591); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection found no notable conditions.Functional testing found that the device tripped during microwave power calibration.The fault was traced to solder joints u38 shift register ic pack on the left 84 extended power distributor(epd) pca.It was reported that the unit had error signal (red warning light, not yellow) of overheating.The reported issue was confirmed.The most likely cause was traced to component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a procedure, the unit had error signal (red warning light, not yellow) of overheating.There was no patient injury.Medtronic's initial evaluation of the incident device found the device tripped during microwave power calibration.The fault was traced to solder joints u38 shift register ic pack on the left 84 extended power distributor(epd) pca.

Brand Name
EMPRINT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20726331
Report Number3004962788-2024-00132
Device Sequence Number18386695
Product Code GEI
UDI-Device Identifier10884521190771
UDI-Public10884521190771
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAGEN1
Device Catalogue NumberCAGEN1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown